The Cause Of Menstruation That Never Stops?
Hy dokk, I want to ask that I have 3 months but it hasn’t stopped yet, I just stopped working 1 week later,, what’s the effect of KB, my problem is that my KB is not menstruating. , then what’s the solution so I have to stop it
Thank you for asking HealthReplies.com.
Need to be clarified, what KB did you use before?
Some types of birth control, especially hormonal birth control such as birth control pills, injectable birth control, or implant KB, can indeed cause side effects such as menstrual cycle disorders due to the content of synthetic hormones in it. Not infrequently, menstrual disorders will continue even until the use of family planning is stopped. If there are no other illnesses that you suffer from, frequent disruption of the menstrual cycle purely due to the influence of birth control is not dangerous, and will improve by itself as long as you discipline to live a healthy lifestyle, such as regular exercise, adequate rest 6-8 hours a day, Maintain ideal body weight, avoid excessive stress or anxiety, multiply eating fruits and vegetables, reduce instant food and preservatives, and do not carelessly consume menstrual medicine or supplements without direct advice from your doctor. Remember also to limit sexual intercourse involving vaginal penetration if menstrual bleeding is still flowing profusely from your genitals.
However, aside from the KB effect that you used before, menstruation that comes out very often and is prolonged as you experience it may also occur due to other reasons, for example:
Reproductive organ disorders, such as endometriosis, myoma, or pelvic inflammation
Thyroid or pituitary gland disorders, such as benign or malignant tumors, immune disorders, or inflammation
Bleeding disorders, such as due to idiopatic thrombocytopenic purpura, hemophilia, vitamin K deficiency, etc.
Therefore, if your complaint feels very disturbing and does not improve with natural treatment as we have explained above, you should check yourself directly to the doctor or obstetrician to be given the right treatment.
I hope this helps.